U.S. doctors online nowAsk doctors free
VA
A 28-year-old male asked:

Remeron (mirtazapine) causes left pupil to overdilate compared to right pupil, so left eye is a bit blurry, esp. when dimmer. everyday. eye doctorsbig deal?

1 doctor answer4 doctors weighed in
Dr. Hussain Elhalis
Ophthalmology 11 years experience
Known side effect: Remeron (mirtazapine) does cause some dilation of the pupils and this can be to different degrees in each eye. The larger pupil especially in dim conditions is causing more light scatter and leading to some blurry vision. If this is significantly bothersome to you, discuss this with your prescribing doctor. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.